Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

After one month on 2nd dosage of Accutane



I can tell a significant difference in my skin after one month. I am still on Presidine to help with those nasty flair ups shown in my last photo. They seem to come and go with first thing in the am they seem to be the smallest. My skin is super dry but I am using a Clinque lotion that has been awesome. I have noticed nightmares almost nightly. My lips are also super dry. All of these side effects have been well worth it for me. My dr has said that I may have to remain on the medication on this low dose for up to a year. It's uncommon to stay on it that long but it is doable.

From the album:

Accutane Dose 2

  • 2 pictures
  • 0 comments
  • 0 image comments

Photo Information for After one month on 2nd dosage of Accutane


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×